
Lexicold Duo Oral Suspension
Manufacturer
Med Lex Pharmaceutical
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Lexicold Duo Oral Suspension is used to treat common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Lexicold Duo Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms. Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with the liver or kidneys. Avoid consumption of alcohol while on treatment with this medicine as it may increase the chance of some side effects. Pregnant and breastfeeding women should consult their doctors first before using the medicine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Lexicold Duo Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
How it works
Lexicold Duo Oral Suspension is a combination of three medicines.
Quick Tips
Lexicold Duo Oral Suspension helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive, or breastfeeding.
Related Medicines

Nimgru Cold Oral Suspension

Alcod Oral Suspension

Cold-Free Suspension

Norcold Oral Suspension

Coldina DS Oral Suspension Raspberry

R Cold Plus Oral Suspension

Ercold-DS Oral Suspension Orange

Thermaset C2 Oral Suspension

Z Rest Oral Suspension
